# SDR SWAA2023012692410

- Difficulty date: January 18, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 33,579 hours, 15,486 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/T HORIZONTAL PANEL 343AT FWD TRACK IS CRACKED<[01] R&R TRACK PER SOPM 20-50-01;[02] INSPECTED WORK PERFORMED.
